# SDR FDEA202301280170

- Difficulty date: January 28, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300*
- Aircraft serial: 875
- Aircraft time: 20,840 hours, 11,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC UNDER FLOOR 1EA WEB CRACKED AT FR47, Y953-Y1456. REPAIRED MDCC UNDER FLOOR CRACKED WEB AT FR47, Y953-Y1456 PER A300-600F SRM53-15-15-  201 FIG.201.THIS IS CAT B REPAIR AND IT MUST BE INSPECTED AT DEFINED INTERVALS PER A300-  600F SRI53-15-15-2-002-00. INSPECTION THRESHOLD FROM REPAIR EMBODIMENT:24000FC,   SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC.INSPECTION METHOD: DETAILED VISUAL.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.
